Journal of Applied Mathematics
Volume 2013 (2013), Article ID 367457, 16 pages
http://dx.doi.org/10.1155/2013/367457
Research Article
Delay-Dependent Synchronization for Complex Dynamical Networks with Interval Time-Varying and Switched Coupling Delays
1Department of Mathematics, Faculty of Science, Srinakharinwirot University, Bangkok 10110, Thailand
2Center of Excellence in Mathematics CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
4Materials Science Research Center, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
Received 29 December 2012; Accepted 31 January 2013
Academic Editor: Xinzhi Liu
Copyright © 2013 T. Botmart and P. Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
We investigate the local exponential synchronization for complex dynamical networks with
interval time-varying delays in the dynamical nodes and the switched coupling term simultaneously. The
constraint on the derivative of the time-varying delay is not required which allows the time delay to be
a fast time-varying function. By using common unitary matrix for different subnetworks, the problem of
synchronization is transformed into the stability analysis of some linear switched delay systems. Then, when
subnetworks are synchronizable and nonsynchronizable, a delay-dependent sufficient condition is derived
and formulated in the form of linear matrix inequalities (LMIs) by average dwell time approach and piecewise
Lyapunov-Krasovskii functionals which are constructed based on the descriptor model of the system and the
method of decomposition. The new stability condition is less conservative and is more general than some
existing results. A numerical example is also given to illustrate the effectiveness of the proposed method.